# SDR ASAA2025062059597

- Difficulty date: June 20, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 65,130 hours, 35,671 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53043
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONAL RIB #7 HAS CRACKS MULTPLE PLACES (3EA). GROUNDED - YES. REMOVED DAMAGE RIB #7 AND REPAIR IAW B737-700 SRM 55-10-09-2R-4.
